Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST

You search for a phrase ""Del Fra, A."" according to the criterion: Author

Title :
C2·c Geometries and Generalized Quadrangles of Order (s − 1, s + 1)
Authors :
Del Fra, A.
Pasini, A.
Show more
Source :
Results in Mathematics. August 1992 22(1-2):489-508
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.